Toggle Main Menu Toggle Search

Open Access padlockePrints

Bilinearising nonlinear wave equations: an algebraic perspective

Lookup NU author(s): Dr Allen Parker


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Parker A

Editor(s): Daniel, M; Tamizhmani, KM; Sahadevan, R

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: Nonlinear Dynamics: Integrability and Chaos

Year of Conference: 2000

Pages: 25-35

Publisher: Narosa Publishing

Library holdings: Search Newcastle University Library for this item

ISBN: 9788173193262